# SDR UPS99829491

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 4649592
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, THE RT STA 410 FLAP CANOE FITTING, OTBD SIDE FITTING IS CRACKED.  REMOVED AND REPLACED THE FITTING IAW SRM 51-3-0.
